# SDR UALA2011062003027

- Difficulty date: June 18, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 45,987 hours, 12,588 cycles
- Engine: Pwa PW4056
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 503111
- Part serial: 269
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT O2 MASK MICROPHONE VERY WEAK-UNREADABLE.  REPLACED MASK, NO HELP.  FOUND AUDIO SELECT PANEL BAD, REPLACED SAME.  OPS NORMAL.
